# SDR GTIA2017072002100

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 22,237 hours, 9,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN AIR LEAK,  AIR RUSHING SOUND FROM THE AREA BETWEEN THE LAVATORY WALL AND THE EMERGENCY EQUIPMENT CABINET OF THE AFT GALLEY.  INSPECTED AFT GALLEY & FOUND AIR LEAKING BETWEEN INDIVIDUAL GALLEY COMPARTMENTS. FOUND AIR GALLEY EXTRACT FILTER CLOGGED.  CLEANED & INSTALLED THE FILTER IAW CMM 25-35-59. NO FURTHER DEFECTS OR AIR LEAKS NOTED. ACFT OK FOR CONTINUED OPERATION.
